# SDR SIMA201808241016

- Difficulty date: May 31, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FITTING AT FRAME 20L AND STRINGER 3L-C/A-REMOVED SHEAR CLIP AND T CLIP  AT FRAME 20 STRINGER 3L TO FOM IAW EMB 140 SRM 51-40-02. REMOVED ADDITIONAL FASTENERS INBOARD AND OUTBOARD  AT FRAME 20 AND 21 TO FOM IAW EMB SRM 51-40-02. REMOVED  CANNON PLUG CONNECTORS OUTBOARD OF FRAME 20 TO FOM IAW EMB 140 SWPM 20-50-00.REMOVED FITTING IAW EMB SRM 51-40-02LOCATED AND DRILLED NEW FITTING AND ALODINED IAW EMB 140 SRM 51-21-03 AND CPM 51-21-04INSTALLED NEW FITTING IAW EMB 140 SRM 1-40-02 AND AMM 20-10-01. REINSTALLED PREVIOUSLY REMOVED CANNON PLUG CONNECTORS IAW SWPM20-50-00. REINSTALLED PREVIOUSLY REMOVED FASTENERS INBD AND OUTBOARD FRAME 20 AND 21 IAW EMB 140 SRM 51-40-02. REINSTALLED PREVIOUSLY REMOVED SHEAR CLIP AND T CLIP IAW EMB 140 SRM 51-40-02. APPLIED TOP COAT IAW EMB CPM 51-21-06.
